International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 435-438

A remark on weighted averages for superadditive processes

Dogan Cömez

Department of Mathematics, 300 Minard Hall, P.O. BOX 5075, North Dakota State University, Fargo 58105, ND, USA

Received 24 November 1987; Revised 22 August 1988

Copyright © 1991 Dogan Cömez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A decompostion of a superadditive process into a difference of an additive and a positive purely superadditive process is obtained. This result is used to prove an ergodic theorem for weighted averages of superadditive processes.